Pacific Journal of Mathematics

The index of a group in a semigroup.

George M. Bergman

Article information

Source
Pacific J. Math., Volume 36, Number 1 (1971), 55-62.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971267

Mathematical Reviews number (MathSciNet)
MR0274619

Zentralblatt MATH identifier
0211.04201

Subjects
Primary: 20.93

Citation

Bergman, George M. The index of a group in a semigroup. Pacific J. Math. 36 (1971), no. 1, 55--62. https://projecteuclid.org/euclid.pjm/1102971267


Export citation

References

  • [1] P. M. Cohn, Universal Algebra, Harper and Row, 1965.